RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1992, Volume 183, Number 11, Pages 19–34 (Mi msb1086)  

This article is cited in 1 scientific paper (total in 1 paper)

Supplements to Michael's theorem on continuous selections, and their applications

Yu. E. Linke


Abstract: Michael's well-known theorem on continuous selections is supplemented by ten equivalent conditions. The basic applications of the result obtained relate to the investigation of subdifferentiability of sublinear operators with values in spaces of continuous functions. Also, criteria are found for metrizability of convex dyadic compacta and symmetric convex Eberlein compacta, and for separability for certain classes of Banach spaces.

Full text: PDF file (2000 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Sbornik. Mathematics, 1994, 77:2, 279–292

Bibliographic databases:

UDC: 515.12
MSC: Primary 54C65, 58C20; Secondary 47H19, 47H04, 54C60, 46B20, 46A55
Received: 19.04.1991

Citation: Yu. E. Linke, “Supplements to Michael's theorem on continuous selections, and their applications”, Mat. Sb., 183:11 (1992), 19–34; Russian Acad. Sci. Sb. Math., 77:2 (1994), 279–292

Citation in format AMSBIB
\Bibitem{Lin92}
\by Yu.~E.~Linke
\paper Supplements to Michael's theorem on continuous selections, and their applications
\jour Mat. Sb.
\yr 1992
\vol 183
\issue 11
\pages 19--34
\mathnet{http://mi.mathnet.ru/msb1086}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1208211}
\zmath{https://zbmath.org/?q=an:0803.54021}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994SbMat..77..279L}
\transl
\jour Russian Acad. Sci. Sb. Math.
\yr 1994
\vol 77
\issue 2
\pages 279--292
\crossref{https://doi.org/10.1070/SM1994v077n02ABEH003440}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994NF83500002}


Linking options:
  • http://mi.mathnet.ru/eng/msb1086
  • http://mi.mathnet.ru/eng/msb/v183/i11/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Linke Y., “The Method of Sublinear Operators and Problems of Selectors”, Dokl. Akad. Nauk, 347:4 (1996), 446–448  mathnet  mathscinet  zmath  isi
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:218
    Full text:83
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019